# SDR ASAA2022082339611

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 22,478 hours, 7,047 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C #78472010, FAN BLADE LUBRICATION, FOUND #4 SPACER W/ DISBONDED ELASTOMER. REQUIRES REPLACEMENT. GROUNDED - YES. REPLACED #4 SPACER REF ASA T/C 78472010.
